| Model Number |
SN-5663 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the needle detached from the thread, and the needle was temporarily lost during an open orthopedic procedure.The needle into the patient's cavity and was retrieved with a needle driver.Another device was used to complete the case.There was no patient injury.